Jump to content





Day 32 - Claravis (Accutane)

Posted by MargaretLeo, 07 April 2011 · 434 views

accutane/claravis
What's new: Started taking the 30mgs 2 x a day. One active pimple on jawline, that's it!

My face: All looks pretty good. Still red, but not as bad as weeks 1-2. Dryness isn't that bad either, not as bad as week 3. Just have one pimple on jawline, and then some dead ones, red spots just hanging out on the chin/jawline. Don't mind those at all though.

Everything else:  I just feel more tired. Around 5:30pm on the train ride home I'm ready for bed. I've been going to bed/sleep around 9pm and getting up at 5:30am. So that's between 8-9 hours of sleep a night. And it's not like I feel more rested, that's just what my body needs now. Luckily I can go to bed that early.

Thanks to the ladies who commented on the incident post - it helps to know that I'm not the only one the pharm is plotting against. So I picked up my new prescription early yesterday afternoon, took one with lunch, one with dinner - so now I'm all set. I've moved past The Target Incident (for now:), until next month's pick-up...




I found that I have been very tired too. I go to bed at quarter to 10, sleep until 6:30, and still need a nap during the day! And the weird part is, I'm not a napper. Strange.
I wanted to say thanks for all your pics and postings. I am brand new to this site (today) and am on day 15 of 40 mg Claravis, and 38 years old. As I read some posts and looked at pics I was getting concerned that I wouldn't make it through if my skin got much worse! Its not even too bad now and I don't like to leave the house! (hard to do with 2 kids) Other than feeling like a lizard shedding my skin, it hasn't been too bad yet. Anyway, you gave me hope, so thanks!Catsface

I found that I have been very tired too. I go to bed at quarter to 10, sleep until 6:30, and still need a nap during the day! And the weird part is, I'm not a napper. Strange.

It is strange. So are you a coffee drinker? I usually have a cup in the AM, but I may have to start having another in the afternoon to keep me going. But I for sure don't want to get in the habit of having a cup in the afternoon. Maybe I just need start drinking tea... Oh well. So we're hanging in there and it seems that we're both doing pretty well on it besides some minor side effects. Go us! And, on top of THAT wonderful news - it's Friday!

I wanted to say thanks for all your pics and postings. I am brand new to this site (today) and am on day 15 of 40 mg Claravis, and 38 years old. As I read some posts and looked at pics I was getting concerned that I wouldn't make it through if my skin got much worse! Its not even too bad now and I don't like to leave the house! (hard to do with 2 kids) Other than feeling like a lizard shedding my skin, it hasn't been too bad yet. Anyway, you gave me hope, so thanks!Catsface

Hi! So I've found this site so helpful, and I'm glad you feel the same way. I don't know how others took this medication without having a network of others to check in with and support and give support to. So, you're on day 16 of 40mgs; so how's it going? Has your skin gotten worse? It sounds like other than dry skin, you're doing well. That's great. Hang in there. I think the first two weeks are tough b/c you're just waiting and nervous and counting the days. For me, after the first two weeks it got better. I hope you continue to comment and/or start your own blog - I enjoy reading everyone's blog no matter how far along they are. It just helps in some small and big ways. Good luck to you and thanks for sending me a message.